BC® POWDER: Active Ingredients: Each powder contains Aspirin 650 mg, Salicylamide 195 mg and Caffeine 33.3 mg. Inactive Ingredients: Dioctylsodium Sulfosuccinate, Fumaric Acid, Lactose and Potassium Chloride. ARTHRITIS STRENGTH BC® POWDER: Active Ingredients: Each powder contains Aspirin 742 mg, Salicylamide 222 mg and Caffeine 38 mg. Inactive Ingredients: Dioctylsodium Sulfosuccinate, Fumaric Acid, Lactose and Potassium Chloride.
Active Ingredients: Aspirin 650 mg, Phenylpropanolamine Hydrochloride 25 mg, and Chlorpheniramine Maleate 4 mg per powder. Inactive Ingredients: Fumaric Acid, Glycine, Lactose, Potassium Chloride, Silica, Sodium Lauryl Sulfate. BC® SINUS COLD POWDER. Active Ingredients: Aspirin 650 mg and Phenylpropanolamine Hydrochloride 25 mg per powder. Inactive Ingredients: Fumaric Acid, Glycine, Lactose, Potassium Chloride, Silica, Sodium Lauryl Sulfate.
BC Powder is for relief of simple headache; for temporary relief of minor arthritic pain, neuralgia, neuritis and sciatica; for relief of muscular aches, discomfort and fever of colds; and for relief of normal menstrual pain and pain of tooth extraction.
Arthritis Strength BC Powder is specially formulated to fight occasional minor pain and inflammation of arthritis. Like Original Formula BC, Arthritis Strength BC provides fast temporary relief of minor arthritis pain and inflammation, neuralgia, neuritis and sciatica; relief of muscular aches, discomfort and fever of colds; and pain of tooth extraction.
BC Allergy Sinus Cold Powder is for relief of multiple symptoms such as body aches, fever, nasal congestion, sneezing, running nose, and watery itchy eyes associated with allergy and sinus attacks and the onset of colds. BC Sinus Cold Powder is for relief of such symptoms as body aches, fever, and nasal congestion.
BC Powder®, Arthritis
: Children and teenagers should not use this medicine for chicken pox or flu symptoms before a doctor is consulted about Reye Syndrome, a rare but serious illness reported to be associated with aspirin. Keep this and all medicines out of children's reach. In case of accidental overdose, contact a physician or poison control center immediately.
As with any drug, if you are pregnant or nursing a baby seek the advice of a health professional before using this product.
IT IS ESPECIALLY IMPORTANT NOT TO USE ASPIRIN DURING THE LAST 3 MONTHS OF PREGNANCY UNLESS SPECIFICALLY DIRECTED TO DO SO BY A DOCTOR BECAUSE IT MAY CAUSE PROBLEMS IN THE UNBORN CHILD OR COMPLICATIONS DURING DELIVERY.
Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take aspirin or other pain relievers/fever reducers. Aspirin may cause stomach bleeding.
This product contains aspirin and should not be taken by individuals who are sensitive to aspirin. If pain persists for more than 10 days, or redness is present, consult a physician immediately.
: Children and teenagers should not use BC for chicken pox or flu symptoms before a doctor is consulted about Reye Syndrome, a rare but serious illness reported to be associated with aspirin. Keep BC and all medicines out of children's reach. In case of accidental overdose, contact a physician or poison control center immediately.
As with any drug, if you are pregnant or nursing a baby seek the advice of a health professional before using BC.
Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take aspirin or other pain relievers/fever reducers. Aspirin may cause stomach bleeding.
IT IS ESPECIALLY IMPORTANT NOT TO USE ASPIRIN DURING THE LAST 3 MONTHS OF PREGNANCY UNLESS SPECIFICALLY DIRECTED TO DO SO BY A DOCTOR BECAUSE IT MAY CAUSE PROBLEMS IN THE UNBORN CHILD OR COMPLICATIONS DURING DELIVERY.
Nervousness, dizziness or sleeplessness may occur if recommended dosage is exceeded. If symptoms do not improve within 7 days, or are accompanied by fever that lasts more than 3 days, or if new symptoms occur, consult a physician before continuing use. Do not take BC if you are sensitive to aspirin, or have heart disease, high blood pressure, thyroid disease, diabetes, asthma, glaucoma, emphysema, chronic pulmonary disease, shortness of breath, difficulty in breathing or difficulty in urination due to enlargement of the prostate gland, or if you are presently taking a prescription antihypertensive or antidepressant drug containing a monoamine oxidase inhibitor unless directed by a doctor. BC Allergy Sinus Cold Powder with antihistamine may cause drowsiness. Avoid alcoholic beverages when taking this product because it may increase drowsiness. Use caution when driving a motor vehicle or operating machinery. May cause excitability, especially in children.
Overdosage: In case of accidental overdosage, contact a physician or poison control center immediately.
Dosage and Administration: BC® Powder, Arthritis Strength BC® Powder, BC® Cold Powder Line:
Place one powder on tongue and follow with liquid. If you prefer, stir powder into glass of water or other liquid. May be used every three to four hours, (every 4 hours for BC® Cold Powder Line) up to 4 powders each 24 hours. For children under 12, consult a physician.
How Supplied: BC Powder: Available in tamper evident overwrapped envelopes of 2 or 6 powders, as well as tamper evident boxes of 24 and 50 powders.
Arthritis Strength BC Powder: in tamper evident over wrapped envelopes of 6 powders, and tamper evident overwrapped boxes of 24 and 50 powders.
Available in tamper-evident overwrapped envelopes of 6 powders, as well as tamper-evident boxes of 12 powders.